International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 605-610

On a class of univalent functions

Dinggong Yang1 and Jinlin Liu2

1Department of Mathematics, Suzhou University, Suzhou 215006, China
2Water Conservancy College, Yangzhou University, Yangzhou 225009, China

Received 15 September 1997

Copyright © 1999 Dinggong Yang and Jinlin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the class of univalent functions defined by the conditions f(z)/z0 and |(z/f(z))|α,|z|<1, where f(z)=z+ is analytic in |z|<1 and 0<α2.